Alert archive / Florida / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 104, NWS Mobile, AL

April 1, 2005Okaloosa County, Santa Rosa County, Florida

NWS Mobile, AL issued this severe thunderstorm warning at Apr 1, 2005, 7:09 AM CST for Okaloosa County, Santa Rosa County, Florida. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 1, 2005, 7:09 AM CST (13:09 UTC)
Expired
Apr 1, 2005, 8:15 AM CST
In force
66 min
Issued by
NWS Mobile, AL
Area
Counties, with a storm outline in the text

Counties Okaloosa County, FL, Santa Rosa County, FL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 1.2 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2005-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2005-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1455 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
333 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMOB 011309
SVRMOB
FLC091-113-011415-
/O.NEW.KMOB.SV.W.0104.050401T1309Z-050401T1415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
709 AM CST FRI APR 1 2005

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...

  OKALOOSA COUNTY IN NORTHWEST FLORIDA
  SANTA ROSA COUNTY IN NORTHWEST FLORIDA

* UNTIL 815 AM CST

* AT 705 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS.  THESE STORMS WERE LOCATED ALONG A
  LINE EXTENDING FROM 6 MILES NORTH OF MUNSON TO 7 MILES WEST OF
  HOLLEY...OR ALONG A LINE EXTENDING FROM 16 MILES SOUTHEAST OF
  BREWTON TO 9 MILES WEST OF NAVARRE...AND MOVING EAST AT 50 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  BLACKMAN AND HOLT BY 720 AM CST
  PEADEN AND MILLIGAN BY 725 AM CST
  WRIGHT AND CRESTVIEW AIRPORT BY 730 AM CST
  DORCAS AND VALPARAISO BY 735 AM CST

THESE ARE DANGEROUS STORMS. IF YOU ARE IN THE PATH...PREPARE FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
TAKE COVER IN A STURDY SHELTER UNTIL THESE STORMS HAVE PASSED.

LAT...LON 3096 8701 3041 8700 3045 8645 3096 8640

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 1, 3:55 AM CST, 3 hours 14 minutes earlier.

Area forecast discussion, Apr 1, 3:55 AM CST, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
355 AM CST FRI APR 1 2005

.SYNOPSIS...STATIONARY FRONT NORTH OF FORECAST AREA WITH HEAVY RAIN
SOUTH OF THE FRONT. HEAVIEST RAIN HAS BEEN OVER COASTAL COUNTIES
WHERE PENSACOLA REGIONAL HAS PICKED UP OVER 10 INCHES WITH SIMILIAR
AMOUNTS ALONG AND SOUTH OF INTERSTATE 10. NUMEROUS FLASH FLOOD
WARNINGS HAVE BEEN ISSUED.

&&

.SHORT TERM...RAIN WILL REMAIN IN PICTURE UNTIL COLD FRONT SWEEPS
ACROSS FORECAST AREA. EXPECT THIS TO HAPPEN JUST BEFORE NOON OVER
MISSISSIPPI...COLD FRONT WILL BE NEAR INTERSTATE 65 JUST AFTER NOON
AND EAST OF DESTIN JUST AFTER DARK. CURRENT TORNADO WATCHES SET TO
EXPIRE AT 7 AM...WOULDNT SUPRISE ME TO SEE A NEED FOR ADDITIONAL
WATCHES THIS MORNING...ESPECIALLY NEAR THE COAST. FRONT BRINGS DRIER
AND COOLER/COLDER AIR WITH GUSTY NORTHWEST WINDS  BY EARLY AFTERNOON
OVER THE WESTERN HALF. CLOUDS WILL LINGER INTO THIS EVENING WITH
WIND REMAINING UP ENOUGH TO KEEP TEMPERATURES BETWEEN 45 AND 55 FROM
NORTH TO SOUTH. BREEZY AND COOL SATURDAY WITH TEMPERATURES DROPPING
INTO THE MID 30S OVER THE NORMALLY COLD LOCATIONS.

.LONG TERM...NOT MUCH CHANGE HERE FROM PREVIOUS FORECAST. ANOTHER
SYSTEM CROSSES FORECAST AREA TUESDAY NIGHT INTO THURSDAY WITH A
DECENT CHANCE OF RAIN BUT NOT AS COOL.

&&

.MARINE...SMALL CRAFT ADVISORIES TODAY INTO THE WEEKEND. GFS MARINE
MOS GUIDANCE SHOWS WINDS TO GALE FORCE LATER TONIGHT BUT WILL KEEP
SUSTAINED WINDS BELOW GALE FORCE AT THIS TIME.

&&

.FIRE WEATHER...DESPITE ALL THE RAIN OVER THE PANHANDLE...GUIDANCE
HAS DEW POINTS LOW ENOUGH TO SUPPORT A FIRE WEATHER WATCH FOR THE
PANHANDLE ON SATURDAY. AIR MASS IS QUITE DRY BUT WILL WAIT AND SEE.
DIFFICULT TO SEE REAL LOW HUMIDITY WITH STANDING WATER ALL OVER THE
PLACE./11

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      76  49  66  40 /  90  10   0   0
PENSACOLA   75  49  70  43 /  90  20   0   0
DESTIN      70  51  71  46 /  90  30   0   0
EVERGREEN   74  45  67  37 /  90  20   0   0
WAYNESBORO  70  44  68  36 /  90  10   0   0
CAMDEN      72  45  66  38 /  90  10   0   0

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...SMALL CRAFT ADVISORY TODAY GMZ630-650-670. FLASH FLOOD WATCH
     UNTIL NOON ALZ051>064.
FL...SMALL CRAFT ADVISORY TODAY GMZ655-675. FLASH FLOOD WATCH  UNTIL
     NOON FLZ001>006.
MS...FLASH FLOOD WATCH UNTIL NOON MSZ067-075-076-078-079.

&&
Hazardous weather outlook, Apr 1, 5:07 AM CST, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
507 AM CST FRI APR 1 2005

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-011706-
BUTLER AL-CHOCTAW AL-CLARKE AL-COASTAL ESCAMBIA FL-
COASTAL OKALOOSA FL-COASTAL SANTA ROSA FL-CONECUH AL-COVINGTON AL-
CRENSHAW AL-ESCAMBIA AL-GEORGE MS-GREENE MS-INLAND ESCAMBIA FL-
INLAND OKALOOSA FL-INLAND SANTA ROSA FL-LOWER BALDWIN AL-
LOWER MOBILE AL-MONROE AL-PERRY MS-STONE MS-UPPER BALDWIN AL-
UPPER MOBILE AL-WASHINGTON AL-WAYNE MS-WILCOX AL-
507 AM CST FRI APR 1 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ALABAMA...SOUTHEAST
MISSISSIPPI AND THE EXTREME WESTERN PORTION OF THE FLORIDA PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

AS AN UPPER SYSTEM CROSSES THE AREA TODAY STRONG SOUTHERLY FLOW
WILL FEED SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS
TODAY...WITH DAMAGING WINDS TO 60 MPH AND HAIL TO THE SIZE OF
QUARTERS THE PRIMARY THREATS. THE WIND PROFILE ALSO INDICATE THE
POSSIBILITY OF ISOLATED TORNADOES. FLOODING OF AREAS ALONG AND SOUTH
OF STONE COUNTY MISSISSIPPI TO THE WESTERN FLORIDA PANHANDLE WILL BE
LIKELY AS STORMS CONTINUE TO BRING RAINFALL RATES OF ONE TO TWO
INCHES TO ALREADY SATURATED AREAS.

STRONG SOUTHERLY FLOW WILL PUSH MOISTURE OVER THE AREA TODAY
AHEAD OF AN UPPER DISTURBANCE CROSSING THE AREA LATER TODAY.
THE BEST CHANCE FOR SEVERE WEATHER WILL BE THIS MORNING...WITH THE
UPPER DISTURBANCE SWINGING EAST OF THE AREA AND ASSOCIATED FRONT
CROSSING THE AREA THIS AFTERNOON. AHEAD OF THIS FRONT...IN ADDITION
TO WINDS GUSTING TO 70 MPH AND HAIL TO THE SIZE OF QUARTERS...
THE LIKELIHOOD OF MULTIPLE STORMS CROSSING SOME AREAS MEANS
THAT ADDITIONAL FLOODING IS LIKELY.

THE STRONG ONSHORE...THEN OFFSHORE FLOW WILL CREATE A ROUGH SURF
AND CREATE A MODERATE RISK OF RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGERS WILL BE LIKELY.

In the hours before

Special weather statement, Apr 1, 1:50 AM CST, 5 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
150 AM CST FRI APR 1 2005

ALZ052-053-010815-
WASHINGTON-CLARKE-
INCLUDING THE CITIES OF...GROVE HILL...
150 AM CST FRI APR 1 2005

...A STRONG THUNDERSTORM IS BEING DETECTED OVER WASHINGTON AND CLARKE
COUNTIES...

AT 145 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 4 MILES NORTHWEST OF HAWTHORN...AND MOVING NORTHEAST AT
60 MPH.

THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
LEROY...PRESTWICK...JACKSON...WINN...WALKER SPRINGS AND ALLEN THROUGH
215 AM CST.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD
TO GROUND LIGHTNING... AND WIND GUSTS TO 50 MPH...WHICH COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS
PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW
LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Local storm report, Apr 1, 6:39 AM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
639 AM CST FRI APR 01 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 AM     FLOOD            PENSACOLA               30.42N 87.19W
04/01/2005                   ESCAMBIA           FL   EMERGENCY MNGR

            I-10 WEST AT 1-110...ONE FOOT OF WATER OVER ROADWAY

1225 AM     FLOOD            PENSACOLA               30.42N 87.19W
04/01/2005                   ESCAMBIA           FL   EMERGENCY MNGR

            WATER OVER JORDAN STREET

1225 AM     FLOOD            PENSACOLA               30.42N 87.19W
04/01/2005                   ESCAMBIA           FL   AIRPLANE PILOT

            WATER OVER ROAD AT DOG TRACK ROAD AND GULF BEACH HWY.

1225 AM     FLOOD            PENSACOLA               30.42N 87.19W
04/01/2005                   ESCAMBIA           FL   AIRPLANE PILOT

            WATER OVER BRIDGE AT ASHLAND AVENUE AND SOUTH DETROIT
            BLVD.

0341 AM     HAIL             DAUPHIN ISLAND          30.26N 88.11W
04/01/2005  0.88 INCH        MOBILE             AL   EMERGENCY MNGR

            NICKEL SIZE HAIL JUST AS YOU COME OFF BRIDGE

0349 AM     HAIL             DAUPHIN ISLAND          30.26N 88.11W
04/01/2005  0.75 INCH        MOBILE             AL   PUBLIC

            PENNY SIZE HAIL

0349 AM     HAIL             MOBILE AIRPORT          30.68N 88.24W
04/01/2005  0.88 INCH        MOBILE             AL   PUBLIC

0405 AM     HAIL             MOBILE AIRPORT          30.68N 88.24W
04/01/2005  0.75 INCH        MOBILE             AL   NWS EMPLOYEE

0400 AM     HAIL             MOBILE AIRPORT          30.68N 88.24W
04/01/2005  0.25 INCH        MOBILE             AL   NWS EMPLOYEE

            HEAVY PEA SIZE HAIL AT NWS OFFICE...LASTED 5 TO 6 MINUTES

0415 AM     HAIL             POINT CLEAR             30.47N 87.92W
04/01/2005  0.50 INCH        BALDWIN            AL   BROADCAST MEDIA

0423 AM     HAIL             MOBILE AIRPORT          30.68N 88.24W
04/01/2005  1.00 INCH        MOBILE             AL   BROADCAST MEDIA

            NEAR INTERSECTION OF CODY AND AIRPORT ROADS

0200 AM     HAIL             DOWNTOWN MOBILE         30.69N 88.04W
04/01/2005  0.88 INCH        MOBILE             AL   AIRPLANE PILOT

            SEVERAL REPORTS OF NICKEL HAIL AROUND MIDTOWN

0430 AM     HAIL             WEST BEND               31.82N 88.13W
04/01/2005  1.00 INCH        CLARKE             AL   NWS EMPLOYEE

            DIME TO QUARTER SIZE HAIL NEAR MS/AL STATE LINE

0501 AM     FLOOD            SILVERHILL              30.55N 87.75W
04/01/2005                   BALDWIN            AL   PUBLIC

            STORM TOTAL OF 10.79 INCHES THROUGH 501 AM

0504 AM     TSTM WND DMG     LOXLEY                  30.62N 87.75W
04/01/2005                   BALDWIN            AL   COUNTY OFFICIAL

            911 REPORTS DAMAGE TO TRAILER AND HOUSE

0517 AM     FLOOD            BAYOU LA BATRE          30.40N 88.25W
04/01/2005                   MOBILE             AL   LAW ENFORCEMENT

            SHELL BELT ROAD FROM JONES AVE TO MARSHALL MARIE CLOSED

0525 AM     FLOOD            BAYOU LA BATRE          30.40N 88.25W
04/01/2005                   MOBILE             AL   LAW ENFORCEMENT

            TAPIA AVE CLOSED ALONG WITH NUMEROUS OTHER ROADS DUE TO
            WATER COVERING THEM

0556 AM     FLOOD            FORT WALTON BEACH       30.43N 86.58W
04/01/2005                   OKALOOSA           FL   LAW ENFORCEMENT

            FL STATE WARNING POINT REPORTS 20 APARTMENTS ARE BEING
            EVACUATED DUE TO THE HILL THEY WERE BUILT ON COLLAPSING
            NEAR 5 GOLF LENGTH ROAD. MINIMUM 50 PEOPLE BEING
            EVACUATED

0631 AM     FLOOD            BAY MINETTE             30.88N 87.77W
04/01/2005                   BALDWIN            AL   EMERGENCY MNGR

            WIDESPREAD FLOODING COUNTY WIDE...EMA IS ASKING PEOPLE TO
            STAY OFF ROADS

&&

JC
Local storm report, Apr 1, 6:41 AM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOBILE AL
641 AM CST FRI APR 01 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 AM     FLOOD            ANDALUSIA               31.31N 86.48W
03/31/2005                   COVINGTON          AL   EMERGENCY MNGR

            PIGEON CREEK OVERRUNNING BANKS ON A COUNTY ROAD IN THE
            NORTHWEST PART OF THE COUNTY

1105 AM     HAIL             ANDALUSIA               31.31N 86.48W
03/31/2005  0.75 INCH        COVINGTON          AL   EMERGENCY MNGR

            DIME SIZE HAIL ON HWY 84

0100 PM     LIGHTNING        BERRYDALE               30.90N 87.02W
03/31/2005                   SANTA ROSA         FL   EMERGENCY MNGR

            3 PEOPLE STRUCK BY LIGHTNING IN BERRYDALE...CONDITION
            UNKNOWN

0230 PM     FLOOD            CHUMUCKLA               30.78N 87.24W
03/31/2005                   SANTA ROSA         FL   LAW ENFORCEMENT

            SANTA ROSA COUNTY 6 TO 8 INCHES OF WATER ON ROADS

0230 PM     HAIL             SPANISH FORT            30.67N 87.88W
03/31/2005  0.50 INCH        BALDWIN            AL   BROADCAST MEDIA

0240 PM     HAIL             SPANISH FORT            30.67N 87.88W
03/31/2005  0.50 INCH        BALDWIN            AL   PUBLIC

0425 PM     FLASH FLOOD      MILTON                  30.62N 87.03W
03/31/2005                   SANTA ROSA         FL   EMERGENCY MNGR

            6 TO 8 INCHES OF WATER ON SEVERAL ROADS COUNTY WIDE

0425 PM     FLOOD            CHUMUCKLA               30.78N 87.24W
03/31/2005                   SANTA ROSA         FL   EMERGENCY MNGR

            HWY 90E FLOODED

0530 PM     FLOOD            ENSLEY                  30.53N 87.28W
03/31/2005                   ESCAMBIA           FL   EMERGENCY MNGR

            WATER OVER ROADS

0530 PM     FLOOD            ENSLEY                  30.53N 87.28W
03/31/2005                   ESCAMBIA           FL   EMERGENCY MNGR

            WATER COMING OVER ROADS NORTH OF I-10

0530 PM     HAIL             SPANISH FORT            30.67N 87.88W
03/31/2005  0.50 INCH        BALDWIN            AL   PUBLIC

0620 PM     FLOOD            SILVERHILL              30.55N 87.75W
03/31/2005                   BALDWIN            AL   EMERGENCY MNGR

            NUMEROUS REPORTS OF ROADWAYS AND BRIDGES UNDER WATER
            AROUND THE COUNTY

0620 PM     FLOOD            ROBERTSDALE             30.55N 87.71W
03/31/2005                   BALDWIN            AL   EMERGENCY MNGR

            WIDESPREAD FLOODING THROUGH COUNTY.

0620 PM     FLOOD            SILVERHILL              30.55N 87.75W
03/31/2005                   BALDWIN            AL   EMERGENCY MNGR

            DR KEITH BLACKELL RPTD 5.65 IN.

0737 PM     FLOOD            5 W PENSACOLA           30.42N 87.28W
03/31/2005                   ESCAMBIA           FL   AIRPLANE PILOT

            ROOF AT ALBERTSON GROCERY ON MOBILE HWY COLLAPSED

0756 PM     FLOOD            MILTON                  30.62N 87.03W
03/31/2005                   SANTA ROSA         FL   EMERGENCY MNGR

            4 ROADWAYS IN CO. COVERED WITH WATER

0825 PM     FLOOD            MAGNOLIA SPRINGS        30.40N 87.78W
03/31/2005                   BALDWIN            AL   EMERGENCY MNGR

            SHERMAN BRIDGE NEAR CR 12 AND 26 HAD A HOLE IN ROAD DECK,
            AND ROAD WAS CLOSED

0825 PM     FLOOD            PENSACOLA               30.42N 87.19W
03/31/2005                   ESCAMBIA           FL   EMERGENCY MNGR

            SOME ROADS STILL FLOODED BRIDGE AT US 90 AND 8 MILE CREEK
            UNDER WATER.

0938 PM     FLOOD            PENSACOLA               30.42N 87.19W
03/31/2005                   ESCAMBIA           FL   EMERGENCY MNGR

            FLOODING CONTINUES

0938 PM     HAIL             10 NE GRAND BAY         30.58N 88.22W
03/31/2005  0.88 INCH        MOBILE             AL   NWS EMPLOYEE

0950 PM     HAIL             FAIRHOPE                30.52N 87.90W
03/31/2005  0.25 INCH        BALDWIN            AL   BROADCAST MEDIA

            CHANNEL 5

1120 PM     FLOOD            BAYOU LA BATRE          30.40N 88.25W
03/31/2005                   MOBILE             AL   LAW ENFORCEMENT

            4 FEET OF WATER REPORTED FLOODING CARS.

1120 PM     FLOOD            BAYOU LA BATRE          30.40N 88.25W
03/31/2005                   MOBILE             AL   LAW ENFORCEMENT

            FLOODWATERS 4 FT DEEP RPTD BY BLB POLICE

1135 PM     HAIL             TILLMANS CORNER         30.59N 88.17W
03/31/2005  1.00 INCH        MOBILE             AL   LAW ENFORCEMENT

            LAURADINE AND RANGELINE ROADS

1135 PM     FLOOD            TILLMANS CORNER         30.59N 88.17W
03/31/2005                   MOBILE             AL   LAW ENFORCEMENT

            LAURADINE AND RANGELINE ROADS

1137 PM     HAIL             ORANGE BEACH            30.30N 87.58W
03/31/2005  0.25 INCH        BALDWIN            AL   LAW ENFORCEMENT

            CPL BRIGGS OF OBPD RPTS

1137 PM     FLOOD            ORANGE BEACH            30.30N 87.58W
03/31/2005                   BALDWIN            AL   LAW ENFORCEMENT

            5 TO 6 SECTIONS OF AL 182 UNDER WATER

1225 AM     FLOOD            PENSACOLA               30.42N 87.19W
04/01/2005                   ESCAMBIA           FL   AIRPLANE PILOT

            WATER OVER ROAD AT DOG TRACK ROAD AND GULF BEACH HWY.

1225 AM     FLOOD            PENSACOLA               30.42N 87.19W
04/01/2005                   ESCAMBIA           FL   EMERGENCY MNGR

            WATER OVER JORDAN STREET

1225 AM     FLOOD            PENSACOLA               30.42N 87.19W
04/01/2005                   ESCAMBIA           FL   AIRPLANE PILOT

            WATER OVER BRIDGE AT ASHLAND AVENUE AND SOUTH DETROIT
            BLVD.

1225 AM     FLOOD            PENSACOLA               30.42N 87.19W
04/01/2005                   ESCAMBIA           FL   EMERGENCY MNGR

            I-10 WEST AT 1-110...ONE FOOT OF WATER OVER ROADWAY

0200 AM     HAIL             DOWNTOWN MOBILE         30.69N 88.04W
04/01/2005  0.88 INCH        MOBILE             AL   AIRPLANE PILOT

            SEVERAL REPORTS OF NICKEL HAIL AROUND MIDTOWN

0341 AM     HAIL             DAUPHIN ISLAND          30.26N 88.11W
04/01/2005  0.88 INCH        MOBILE             AL   EMERGENCY MNGR

            NICKEL SIZE HAIL JUST AS YOU COME OFF BRIDGE

0349 AM     HAIL             MOBILE AIRPORT          30.68N 88.24W
04/01/2005  0.88 INCH        MOBILE             AL   PUBLIC

0349 AM     HAIL             DAUPHIN ISLAND          30.26N 88.11W
04/01/2005  0.75 INCH        MOBILE             AL   PUBLIC

            PENNY SIZE HAIL

0400 AM     HAIL             MOBILE AIRPORT          30.68N 88.24W
04/01/2005  0.25 INCH        MOBILE             AL   NWS EMPLOYEE

            HEAVY PEA SIZE HAIL AT NWS OFFICE...LASTED 5 TO 6 MINUTES

0405 AM     HAIL             MOBILE AIRPORT          30.68N 88.24W
04/01/2005  0.75 INCH        MOBILE             AL   NWS EMPLOYEE

0415 AM     HAIL             POINT CLEAR             30.47N 87.92W
04/01/2005  0.50 INCH        BALDWIN            AL   BROADCAST MEDIA

0423 AM     HAIL             MOBILE AIRPORT          30.68N 88.24W
04/01/2005  1.00 INCH        MOBILE             AL   BROADCAST MEDIA

            NEAR INTERSECTION OF CODY AND AIRPORT ROADS

0430 AM     HAIL             WEST BEND               31.82N 88.13W
04/01/2005  1.00 INCH        CLARKE             AL   NWS EMPLOYEE

            DIME TO QUARTER SIZE HAIL NEAR MS/AL STATE LINE

0501 AM     FLOOD            SILVERHILL              30.55N 87.75W
04/01/2005                   BALDWIN            AL   PUBLIC

            STORM TOTAL OF 10.79 INCHES THROUGH 501 AM

0504 AM     TSTM WND DMG     LOXLEY                  30.62N 87.75W
04/01/2005                   BALDWIN            AL   COUNTY OFFICIAL

            911 REPORTS DAMAGE TO TRAILER AND HOUSE

0517 AM     FLOOD            BAYOU LA BATRE          30.40N 88.25W
04/01/2005                   MOBILE             AL   LAW ENFORCEMENT

            SHELL BELT ROAD FROM JONES AVE TO MARSHALL MARIE CLOSED

0525 AM     FLOOD            BAYOU LA BATRE          30.40N 88.25W
04/01/2005                   MOBILE             AL   LAW ENFORCEMENT

            TAPIA AVE CLOSED ALONG WITH NUMEROUS OTHER ROADS DUE TO
            WATER COVERING THEM

0556 AM     FLOOD            FORT WALTON BEACH       30.43N 86.58W
04/01/2005                   OKALOOSA           FL   LAW ENFORCEMENT

            FL STATE WARNING POINT REPORTS 20 APARTMENTS ARE BEING
            EVACUATED DUE TO THE HILL THEY WERE BUILT ON COLLAPSING
            NEAR 5 GOLF LENGTH ROAD. MINIMUM 50 PEOPLE BEING
            EVACUATED

0631 AM     FLOOD            BAY MINETTE             30.88N 87.77W
04/01/2005                   BALDWIN            AL   EMERGENCY MNGR

            WIDESPREAD FLOODING COUNTY WIDE...EMA IS ASKING PEOPLE TO
            STAY OFF ROADS

&&

JC

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 6:22 PM CSTFlash Flood WarningMOBOkaloosa, Santa Rosa4 hr
Mar 31, 7:30 PM CSTFlash Flood WarningMOBEscambia2 hr
Mar 31, 9:27 PM CSTFlash Flood WarningMOBEscambia3 hr
Mar 31, 10:04 PM CSTSevere Thunderstorm WarningMOBOkaloosa26 min
Mar 31, 10:12 PM CSTFlash Flood WarningMOBOkaloosa, Santa Rosa4 hr
Apr 1, 12:20 AM CSTFlash Flood WarningMOBEscambia3 hr
Apr 1, 12:34 AM CSTSevere Thunderstorm WarningMOBEscambia, Okaloosa, Santa Rosa56 min
Apr 1, 1:27 AM CSTSevere Thunderstorm WarningMOBOkaloosa18 min
Apr 1, 1:42 AM CSTSevere Thunderstorm WarningMOBEscambia, Santa Rosa18 min
Apr 1, 2:00 AM CSTSevere Thunderstorm WarningMOBEscambia, Santa Rosa60 min
Apr 1, 2:25 AM CSTFlash Flood WarningMOBEscambia, Okaloosa, Santa Rosa4 hr
Apr 1, 4:45 AM CSTSevere Thunderstorm WarningMOBEscambia, Santa Rosa75 min
Apr 1, 6:07 AM CSTSevere Thunderstorm WarningMOBEscambia, Santa Rosa53 min
Apr 1, 6:30 AM CSTFlash Flood WarningMOBEscambia, Okaloosa, Santa Rosa3 hr
Apr 1, 6:30 AM CSTFlash Flood WarningMOBEscambia, Okaloosa, Santa Rosa30 min
Apr 1, 9:38 AM CSTFlash Flood WarningMOBEscambia, Okaloosa, Santa Rosa3 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.